| Model Number |
02.12.0003L |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 18 days after the primary surgery, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the femoral component and insert successfully.After the primary surgery, the patient has vascular surgery on the implanted leg and became very unstable.
Additional Manufacturer Narrative
Batch review performed on 04.11.2021; lot 2011998: (b)(4) items manufactured and released on 15-jan-2021.Expiration date: 2025-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Other devices involved: gmk-sphere 02.12.0311fl tibial insert fixed sphere flex size 3/11 mm l (k140826) lot 2012698: (b)(4) items manufactured and released on 26-feb-2021.Expiration date: 2026-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.